EconPapers    
Economics at your fingertips  
 

Risk- and ambiguity-averse portfolio optimization with quasiconcave utility functionals

Sigrid Källblad ()
Additional contact information
Sigrid Källblad: Technische Universität Wien

Finance and Stochastics, 2017, vol. 21, issue 2, 397-425

Abstract: Abstract Motivated by recent axiomatic developments, we study the risk- and ambiguity-averse investment problem where trading takes place in continuous time over a fixed finite horizon and terminal payoffs are evaluated according to criteria defined in terms of quasiconcave utility functionals. We extend to the present setting certain existence and duality results established for so-called variational preferences by Schied (Finance Stoch. 11:107–129, 2007). The results are proved by building on existing results for the classical utility maximization problem, combined with a careful analysis of the involved quasiconvex and semicontinuous functions.

Keywords: Model uncertainty; Ambiguity aversion; Quasiconvex risk measures; Optimal investment; Robust portfolio selection; Duality theory; 49N15; 62C20; 91B06; 91B16; 91G10; 91G80 (search for similar items in EconPapers)
JEL-codes: G11 C61 D81 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s00780-016-0318-y Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:finsto:v:21:y:2017:i:2:d:10.1007_s00780-016-0318-y

Ordering information: This journal article can be ordered from
http://www.springer. ... ance/journal/780/PS2

Access Statistics for this article

Finance and Stochastics is currently edited by M. Schweizer

More articles in Finance and Stochastics from Springer
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2019-11-06
Handle: RePEc:spr:finsto:v:21:y:2017:i:2:d:10.1007_s00780-016-0318-y